# SDR FDEA202106231580

- Difficulty date: June 23, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N858FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37729
- Aircraft time: 38,318 hours, 6,259 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W845219
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PNL P/N: 152W8452-19 FOUND CRACKED AT STA 1355 LBL 25. THE CRACKED MAIN DECK FLOOR PNL P/N:152W8452-19 AT STA 1355 LBL 25 REPAIRED AS PER   B777 SRM 53-00-50-2R REPAIR 1 REV 38.0. REPAIR CLASSIFIED AS MAJOR PER GMM 06-2-100.
